American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Rafe Jones and Nigel Boston. Settled polynomials over finite fields. Proc. Amer. Math. Soc. 140 (2012) 1849-1863.
Abstract, references, and article information   
View Article: PDF

[2] E. Alkan, A. I. Bonciocat, N. C. Bonciocat and A. Zaharescu. Square-free criteria for polynomials using no derivatives. Proc. Amer. Math. Soc. 135 (2007) 677-687. MR 2262863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1